Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a definition of abstract groups


Author: Eliakim Hastings Moore
Journal: Trans. Amer. Math. Soc. 6 (1905), 179-180
MSC: Primary 20A05
DOI: https://doi.org/10.1090/S0002-9947-1905-1500704-9
MathSciNet review: 1500704
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20A05

Retrieve articles in all journals with MSC: 20A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500704-9
Article copyright: © Copyright 1905 American Mathematical Society